Producción científica
Buscar por:
Lista de artículos
Publicación |
A.R. Villena Muñoz, J. Alaminos Prats
and
J. Extremera Lizana,
"ZERO PRODUCT PRESERVING MAPS ON BANACH ALGEBRAS OF LIPSCHITZ FUNCTIONS", "JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS "
, vol.369, 94-100, 2010
|
M.D. Acosta Vigil, J. Alaminos Prats, D. Garcia Rodriguez
and
M. Maestre Vera,
"A VARIATIONAL APPROACH TO NORM ATTAINMENT OF SOME OPERATORS AND POLYNOMIALS", "ACTA MATHEMATICA SINICA, ENGLISH SERIES"
, vol.26, 2259-2268, 2010
|
J. Alaminos Prats, M. Bresar-, J. Extremera Lizana
and
A.R. Villena Muñoz,
"ON BILINEAR MAPS DETERMINED BY RANK ONE IDEMPOTENTS", "Linear Algebra and Its Applications"
, vol.432, 738-743, 2010
|
M. Martín Suárez
and
T. Rao ,
"ON REMOTALITY FOR CONVEX SETS IN BANACH SPACES", "JOURNAL OF APPROXIMATION THEORY "
, vol.162, 392-396, 2010
|
V.F. Rodríguez Galiano, E. Pardo Iguzquiza, M. Chica Olmo, M.J. Garcia Soldado, J.P. Rigol Sanchez
and
M. Chica Rivas,
"A COMPARATIVE CASE OF STUDY OF IMAGE SHARPENING", "ISPRS TECHNICAL COMMISSION VII SYMPOSIUM"
, vol.38, 209-214, 2010
|
V.F. Rodríguez Galiano, E. Pardo Iguzquiza, M. Chica-Olmo, M.J. Garcia-Soldado, J.P. Rigol Sanchez
and
M. Chica Rivas,
"A COMPARATIVE CASE OF STUDY OF IMAGE SHARPENING", "International Archives of the Photogrammetry, Remote Sensing and Spatial Information Sciences"
, vol.38, 209-214, 2010
|
G. López Pérez "BANACH SPACES WITH MANY BOUNDEDLY COMPLETE BASIC SEQUENCES FAILING PCP", "JOURNAL OF FUNCTIONAL ANALYSIS "
, vol.259, 2139-2146, 2010
|
A.R. Villena Muñoz, J. Alaminos Prats
and
J. Extremera Lizana,
"HYPERREFLEXIVITY OF THE DERIVATION SPACE OF SOME GROUP ALGEBRAS,", "MATHEMATISCHE ZEITSCHRIFT "
, vol.266, 571-582, 2010
|
|
Última actualización del SICA: 10/01/2024